MathSciNet Relay Station
MathSciNet bibliographic data
MR2373596 (2009i:32019) 32H02
Jenkins, Adrian Further reductions of Poincaré-Dulac normal forms in ${\bf C}\sp {n+1}$. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1671–1680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement